An Improved Hazard Rate Twisting Approach for the Statistic of the Sum of Subexponential Variates

Rached, NB, Kammoun, A, Alouini, M-S et al. (1 more author) (2015) An Improved Hazard Rate Twisting Approach for the Statistic of the Sum of Subexponential Variates. IEEE Communications Letters, 19 (1). pp. 14-17. ISSN 1089-7798

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Rached, NB
  • Kammoun, A
  • Alouini, M-S
  • Tempone, R
Copyright, Publisher and Additional Information:

© 2014 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.

Keywords: asymptotic optimality; Hazard rate twisting; minmax approach; subexponential; twisting parameter; variance reduction
Dates:
  • Published: January 2015
  • Published (online): 12 November 2014
  • Accepted: 4 September 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Oct 2023 15:10
Last Modified: 25 Oct 2023 15:10
Published Version: http://dx.doi.org/10.1109/lcomm.2014.2368562
Status: Published
Publisher: IEEE
Identification Number: 10.1109/lcomm.2014.2368562
Open Archives Initiative ID (OAI ID):

Export

Statistics